# SDR 2016FA0000145

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: General aviation
- Aircraft: N5155A
- Make and model: Beech 200CBEECH
- Aircraft serial: BL146
- Aircraft time: 7,318 hours, 5,167 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Retainer
- Part number: 50820038
- Condition: Missing
- Location: Nlg Steering
- Part time: 7,318 hours, 5,167 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AIRCRAFT, THE RETAINER WAS TOTALLY MISSING, ASSUMED BROKEN AND FELL OUT.  WE LOOKED AT OUR 200 AND 300 SERIES FLEET AIRCRAFT AND FOUND WORN RETAINERS. ON THE AIRCRAFT NOTED THERE IS NO RECORD OF THE NOSE STEERING ASSY LINKAGE EVER BEING CHANGED. NOTE: ON THIS ACFT THE DISCREPANCY WAS NOTED ON PRE-FLIGHT INSPECTION BY MAINTENANCE, A EXTREMLY EXCESSIVE SLOPPY RUDDER WAS FOUND. THE REFERANCE FOR THE PART IS MFG (IML) 200 PARTS MANUAL, PN 130-590031-9, ATA 32-500-00-06.
